×

zbMATH — the first resource for mathematics

On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces. (English) Zbl 0477.32024

MSC:
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
32Q45 Hyperbolic and Kobayashi hyperbolic manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abikoff, W., Degenerating families of Riemann surfaces.Ann. of Math., 105 (1977), 29–44. · Zbl 0347.32010 · doi:10.2307/1971024
[2] Abikoff, W.,The Real Analytic Theory of Techmüller Spaces. Springer Lecture Notes in Mathematics, 820 (1980). · Zbl 0452.32015
[3] Ahlfors, L. V., On quasiconformal mappings.J. Analyse Math., 3 (1953/4), 1–58. · Zbl 0057.06506 · doi:10.1007/BF02803585
[4] Baer, R., Kurventypen auf Flächen.J. Reine Angew. Math., 156 (1927), 231–246. · JFM 53.0547.01 · doi:10.1515/crll.1927.156.231
[5] –, Isotopie von Kurven auf orientierbaren, geschlossernen Flachen und ihr Zusammenhang mit der topologischen Deformation der Flachen.J. Reine Angew. Math., 159. (1928), 101–111. · JFM 54.0602.05 · doi:10.1515/crll.1928.159.101
[6] Bers, L., On boundaries of Teichmüller spaces and on Kleinian groups: I.Ann. of Math., 91 (1970), 570–600. · Zbl 0197.06001 · doi:10.2307/1970638
[7] –, Extremal quasiconformal mappings, Advances in the theory of Riemann surfaces.Ann. of Math. Studies, 66 (1971), 27–52.
[8] –, Fiber spaces over Teichmüller spaces.Acta Math., 130 (1973), 89–126. · Zbl 0249.32014 · doi:10.1007/BF02392263
[9] –, An extremal problem for quasiconformal mappings and a theorem by Thurston.Acta Math., 141 (1978), 73–98. · Zbl 0389.30018 · doi:10.1007/BF02545743
[10] –, The action of the modular group on the complex boundary, Riemann surfaces and related topics.Ann. of Math. Studies, 97 (1980), 33–52.
[11] Birman, J. S., The algebraic structure of surface mapping class group: Chapter 6 ofDiscrete Groups and Automorphic Functions. Edited by W. J. Harvey, Academic Press, London, 1977, 163–198.
[12] Earle, C. J., On holomorphic cross sections in Teichmüller spaces.Duke Math. J., 36 (1969), 409–416. · Zbl 0176.38401 · doi:10.1215/S0012-7094-69-03649-7
[13] Earle, C. J. &Kra, I., On holomophic mappings between Teichmüller spaces, inContributions to Analysis. Edited by L. V. Ahlfors, et al., Academic Press, New York, 1974, 107–124.
[14] Epstein, D. B. A., Curves on 2-manifolds and isotopies.Acta Math., 115 (1966), 83–107. · Zbl 0136.44605 · doi:10.1007/BF02392203
[15] Farkas, H. M. &Kra, I.,Riemann Surfaces, Springer-Verlag, New York and Berlin, 1980. · Zbl 0475.30001
[16] Gardiner, F. P., Schiffer’s interior variation and quasiconformal mapping.Duke Math. J., 42 (1975), 371–380. · Zbl 0347.30017 · doi:10.1215/S0012-7094-75-04235-0
[17] Gehring, F. W., Quasiconformal mappings which hold the real axis pointwise fixed, inMathematical Essays dedicated to A. J. Macintyne, Ohio Univ. Press, Athens, Ohio, 1970, 145–148.
[18] Gilman, J., On the Nielsen type and the classification for the mapping-class group. To appear. · Zbl 0474.57005
[19] Kerckhoff, S. P., The asymptotic geometry of Teichmüller space.Topology, 19 (1980), 23–41. · Zbl 0439.30012 · doi:10.1016/0040-9383(80)90029-4
[20] –, The Nielsen realization problem.Bull. Amer. Math. Soc., 2 (1980), 452–454. · Zbl 0434.57007 · doi:10.1090/S0273-0979-1980-14764-3
[21] Kra, I.,Automorphic forms and Kleinian groups. Benjamin, Reading, Massachusetts, 1972. · Zbl 0253.30015
[22] – On new kinds of Teichmüller spaces.Israel J. Math., 16 (1973), 237–257. · Zbl 0279.32009 · doi:10.1007/BF02756704
[23] –, On Teichmüller’s theorem on the quasi-invariance of the cross ratios.Israel J. Math., 30 (1978), 152–158. · Zbl 0384.30004 · doi:10.1007/BF02760836
[24] Kra, I., Canonical mappings between Teichmüller spaces.Bull. Amer. Math. Soc. To appear. · Zbl 0457.32011
[25] Kravetz, S., On the geometry of Teichmüller spaces and the structure of their modular groups.Ann. Acad. Sci. Fenn., 278 (1959), 1–35. · Zbl 0168.04601
[26] Marden, A. &Masur, H., A foliation of Teichmüller space by twist invariant discs.Math. Scand., 36 (1975), 211–228 and Addendum, 39 (1976), 232–238. · Zbl 0347.32013
[27] Maskit, B. & Matelski, J. P., Minimal geodesics on surfaces. To appear.
[28] Matelski, J. P., A compactness theorem for Fuchsian groups of the second kind.Duke Math. J., 43 (1976), 829–840. · Zbl 0341.30020 · doi:10.1215/S0012-7094-76-04364-7
[29] Nag, S., Non-geodesic discs embedded in Teichmüller spaces. To appear. · Zbl 0497.32018
[30] Nielsen, J., Untersuchungen zur Topologie der geschlossenen zweiseitigen Flachen.Acta Math., 50 (1927), 189–358; 53 (1929), 1–76; and 58 (1932), 87–167. · JFM 53.0545.12 · doi:10.1007/BF02421324
[31] Poénaru, V., Travaux de Thurston sur les diffeomorphismes des surfaces et l’espace de Teichmüller.Sem. Bourbaki, 529 (1978/79).
[32] Poénaru, V. et al., Travaux de Thurston sur les surfaces.Asterisque, 66–67 (1979).
[33] Riera, G., Semi-direct products of Fuchsian groups and uniformization.Duke Math. J., 44 (1977), 291–304. · Zbl 0361.32014 · doi:10.1215/S0012-7094-77-04411-8
[34] Royden, H. L., Automorphisms and isometries of Techmüller space, Advances in the theory of Riemann surfaces.Ann. of Math. Studies, 66 (1971), 369–383.
[35] Teichmüller, O., Ein Verschiebungssatz der quasikonformen Abbildung.Deutsche Math., 7 (1942), 336–343. · Zbl 0060.23401
[36] Thurston, W. P., On the geometry and dynamics of diffeomorphisms of surfaces. To appear. · Zbl 0674.57008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.